# SDR CALA9800110

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 616-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FLOOR SUPPORT IN FORWARD BAGGAGE BIN CORRODED FROM DTA 616 TO 660.  THE FLOOR SUPPORT WAS REMOVED AND A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
